MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502260
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a navigator was used during a retrograde intrarenal surgery procedure performed on (b)(6) 2023.During the procedure, a resistance or scraping was felt against the inner wall of the outer sheath when the inner sheath was inserted.The procedure was completed with another navigator device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Imdrf device code a040506 captures the reportable event of sheath peeled.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator was used during a retrograde intrarenal surgery procedure performed on (b)(6) 2023.During the procedure, a resistance or scraping was felt against the inner wall of the outer sheath when the inner sheath was inserted.The procedure was completed with another navigator device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.Additional information received on april 20, 2023: it was reported that the navigator device was used in the ureter during a retrograde intrarenal surgery procedure.
 
Additional Manufacturer Narrative
Block h2: correction: b5 (describe event or problem) and d7a (sud reprocessed and reused?).Block h6: imdrf device code a040506 captures the reportable event of sheath peeled.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040506 captures the reportable event of sheath peeled.Block h10: investigation results: the returned navigator device was analyzed, and a visual evaluation found that the device was in good condition.A functional test was performed and the sheath did not feel any resistance.Microscopic inspection was also performed and it was observed that the evidence of the inner sheath peeled was not found.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of sheath peeled was not confirmed.After conducting a thorough investigation into the device, it was determined that the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16710095
Report Number3005099803-2023-01933
Device Sequence Number7454263
Product Code FED
UDI-Device Identifier08714729837558
UDI-Public08714729837558
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Model NumberM0062502260
Device Catalogue Number250-226
Device Lot Number0029088799
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer04/20/2023
05/25/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/08/2023
06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown